# SDR USAA2010093092157

- Difficulty date: September 16, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 62,213 hours, 38,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6545834523
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - MAJOR REPAIR - CRACK ON FLOOR SUPPORT AT BS 312, BL 0.  REPLACED FLOOR SUPPORT AT BS 312, BL 0 IAW B737 SRM 51-10-02 & BOEING DRAWING 65-45834.
